Hi Mary. I am sorry that you are not feeling well right now. Unfortunately, when you start off a medication that has a SSRI in it (such as Cymbalta) nausea is common. When I first started taking medication I felt nauseous for about a week and then it started to settle down and go away. Taking a medication such as this for the first time can be very scary. To this day if my medication has to be increased or if I am told I need to start a new one, I get very scared myself. But trust me, this will pass.
In regards to having trouble sleeping, I have had this problem with the Cymbalta too (I am currently on this). I usually get two-three hours of sleep then wake up and cannot fall asleep again. I know some people take the medication in the morning because of this. I tried, but it effected my workday too much. So, as a compromise I take another medication at night to help me sleep. But this option is too early for you. Typically, it takes about 4-6 weeks before you began to feel all the positive effects of the medication and you began to feel better. You and your body are in an adjustment period right now. When you start feeling less nauseous try getting some exercise or physical activity that might tire you out and see if that will help you.
Good luck with all of this and keep posting. And remember that the nauseous feeling will go away soon. This is just one of the yucky side effects of taking this medication. But give this a fair chance. Cymbalta has been a miracle drug for me.